# SDR SWIA2020040149827

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD FUSELAGE-TO-WING FAIRING LONGITUDINAL SUPPORT BETWEEN FS 629.00 AND FS 661.00   HAS CORROSION AROUND SEVERAL SCREW HOLES ON LOWER SIDE OF SUPPORT.        (C-CHECK)   RO:3/29/2020REMOVED AND REPLACED  TEE SUPPORT P/N SH670-39063-3 REF CRJ 700 SRM ND BOMBARDIER DWG.
